Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 258718, 5 pages
http://dx.doi.org/10.1155/2012/258718
Research Article

On a Periodic System of Difference Equations

1Mathematical Institute of the Serbian Academy of Sciences, Knez Mihailova 36/III, 11000 Beograd, Serbia
2Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 60200 Brno, Czech Republic
3Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 61600 Brno, Czech Republic
4Faculty of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, 11000 Beograd, Serbia

Received 9 April 2012; Accepted 26 April 2012

Academic Editor: Norio Yoshida

Copyright © 2012 Stevo Stević et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. D. Iričanin and S. Stević, “Some systems of nonlinear difference equations of higher order with periodic solutions,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 13, no. 3-4, pp. 499–507, 2006. View at Google Scholar · View at Zentralblatt MATH
  2. C. M. Kent, M. Kustesky, A. Q. Nguyen, and B. V. Nguyen, “Eventually periodic solutions of xn+1= max{An/xn,Bn/xn1} when the parameters are two cycles,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 10, no. 1-3, pp. 33–49, 2003. View at Google Scholar · View at Zentralblatt MATH
  3. W. Kosmala, “A period 5 difference equation,” International Journal of Nonlinear Analysis and Applications, vol. 2, no. 1, pp. 82–84, 2011. View at Google Scholar
  4. R. P. Kurshan and B. Gopinath, “Recursively generated periodic sequences,” Canadian Journal of Mathematics, vol. 26, pp. 1356–1371, 1974. View at Google Scholar · View at Zentralblatt MATH
  5. R. C. Lyness, “Notes 1581,” Mathematical Gazette, vol. 26, p. 62, 1942. View at Google Scholar
  6. R. C. Lyness, “Notes 1847,” Mathematical Gazette, vol. 29, p. 231, 1945. View at Google Scholar
  7. G. Papaschinopoulos and C. J. Schinas, “On the behavior of the solutions of a system of two nonlinear difference equations,” Communications on Applied Nonlinear Analysis, vol. 5, no. 2, pp. 47–59, 1998. View at Google Scholar · View at Zentralblatt MATH
  8. G. Papaschinopoulos and C. J. Schinas, “Invariants for systems of two nonlinear difference equations,” Differential Equations and Dynamical Systems, vol. 7, no. 2, pp. 181–196, 1999. View at Google Scholar · View at Zentralblatt MATH
  9. G. Papaschinopoulos and C. J. Schinas, “Invariants and oscillation for systems of two nonlinear difference equations,” Nonlinear Analysis. Series A, vol. 46, no. 7, pp. 967–978, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. Stević, “Periodicity of max difference equations,” Utilitas Mathematica, vol. 83, pp. 69–71, 2010. View at Google Scholar
  11. S. Stević, “Periodicity of a class of nonautonomous max-type difference equations,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9562–9566, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L. Berg and S. Stević, “On some systems of difference equations,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1713–1718, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. B. Iričanin and S. Stević, “On some rational difference equations,” Ars Combinatoria, vol. 92, pp. 67–72, 2009. View at Google Scholar · View at Zentralblatt MATH
  14. S. Stević, “More on a rational recurrence relation,” Applied Mathematics E-Notes, vol. 4, pp. 80–85, 2004. View at Google Scholar
  15. S. Stević, “A short proof of the Cushing-Henson conjecture,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 37264, 5 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. Stević, “On a nonlinear generalized max-type difference equation,” Journal of Mathematical Analysis and Applications, vol. 376, no. 1, pp. 317–328, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. Stević, “On a system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3372–3378, 2011. View at Publisher · View at Google Scholar
  18. S. Stević, “On the difference equation xn=xn-2/(bn+cnxn-1xn-2),” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4507–4513, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. S. Stević, “On a third-order system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7649–7654, 2012. View at Publisher · View at Google Scholar · View at Scopus
  20. S. Stević, “On some solvable systems of difference equations,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5010–5018, 2012. View at Publisher · View at Google Scholar · View at Scopus
  21. S. Stević, J. Diblík, B. Iričanin, and Z. Šmarda, “On a third-order system of difference equations with variable coefficients,” Abstract and Applied Analysis, vol. 2012, Article ID 508523, 22 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  22. H. Levy and F. Lessman, Finite Difference Equations, The Macmillan Company, New York, NY, USA, 1961.
  23. E. M. Elsayed, M. M. El-Dessoky, and A. M. Alotaibi, “On the solutions of a general system of difference equations,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 892571, 12 pages, 2012. View at Publisher · View at Google Scholar